Alert archive / Colorado / Flash Flood Warnings in 2009
Flash Flood Warning 12, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 11, 2009, 5:51 PM MDT for Washington County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2009, 5:51 PM MDT (23:51 UTC)
- Expired
- Jul 11, 2009, 8:12 PM MDT
- In force
- 2 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Washington County, CO
The radar
The Denver radar (KFTG), 98 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -408 J/kg
- Mixed-layer LCL
- 1851 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KBOU 112351 FFWBOU COC121-120245- /O.NEW.KBOU.FF.W.0012.090711T2351Z-090712T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 551 PM MDT SAT JUL 11 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO * UNTIL 845 PM MDT * AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM 14 MILES SOUTHEAST OF LINDON... OR 36 MILES SOUTH OF AKRON. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLIN SCHOOL AND LINDON. DOPPER RADAR ESTIMATED OVER 3 INCHES OF RAIN MAY HAVE FALLEN WITH THIS STORM. FLASH FLOODING IS EXPECTED ALONG SAND AND VEGA CREEKS...ESPECIALLY NORTH OF HIGHWAY 36. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DO NOT DROWN. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES AND ARROYOS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SATURDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 3986 10331 3969 10327 3970 10355 3985 10354 $$ SWE
1 follow-up statement
000 WGUS75 KBOU 120212 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 812 PM MDT SAT JUL 11 2009 COC121-120220- /O.CAN.KBOU.FF.W.0012.000000T0000Z-090712T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON CO- 812 PM MDT SAT JUL 11 2009 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL WASHINGTON COUNTY... THE STORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. THERE WERE NO REPORTS OF FLOODING IN THE WARNING AREA...HOWEVER AREAS OF MINOR FLOODING OF LOW LYING AREAS AND FIELDS ARE STILL POSSIBLE. LAT...LON 3986 10331 3969 10327 3970 10355 3985 10354 $$ SWE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:23 PM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 11, 3:23 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 323 PM MDT SAT JUL 11 2009 .SHORT TERM...TWO SHORTWAVES INDICATED ON LATEST SATELLITE LOOPS...ONE IN NORTHWEST COLORADO AND THE OTHER IN SOUTHWEST COLORADO. RADAR AND LIGHTNING DATA INDICATING SCATTERED CONVECTION ACROSS WESTERN COLORADO...WITH DECENT CONVECTION IN SOUTHWEST PORTION OF CWA. AS FOR PLAINS...NO CONVECTION AT THIS TIME. CURRENT LAPS ANALYSIS SHOWING QUITE A BIT OF CIN STILL PRESENT DESPITE CAPES AVERAGE 1000-2000 J/KG. AFTER A BRIEF DECREASE IN PRECIPITABLE WATER THIS AM...VALUES HAVE SINCE BEEN ON THE INCREASE WITH NINE TENTHS OF AN INCH CURRENTLY AT KBOU. MODELS INDICATE WAVE IN NORTHWEST COLORADO TO SLIDE EAST ACROSS WYOMING THIS EVENING...WITH THE WAVE OVER SOUTHWEST COLORADO MOVING OVER CWA. BOTH WAVES TO PROVIDE THE DYNAMICS TO BREAK THE PLAINS CAP...ALLOWING SCATTERED STORMS TO MOVE ACROSS AREA. FORECAST SOUNDINGS SHOW SUFFICIENT SHEAR FOR A FEW SEVERE STORMS PRODUCING LARGE HAIL AND STRONG WIND. ONLY DRAWBACK TO THE LARGE HAIL POTENTIAL IS THE HIGH FREEZING LEVEL...AROUND 16 THOUSAND FEET A.S.L. WILL KEEP THE CURRENT SEVERE WORDING GIVEN THE DYNAMICS FROM THE SHORTWAVES. BUT MAIN CONCERN WILL BE HEAVY RAIN AND FLOODING POTENTIAL...GIVEN DEWPOINTS CURRENTLY IN THE 50S AND PRECIPITABLE WATER VALUES NEARING ONE INCH. LATEST FORECAST SOUNDINGS SHOW STORM MOTION BETWEEN 5 AND 10 KTS...A BIT SLOWER THAN EARLIER MODELS SUGGESTED. THUS...STORMS COULD END UP BEING SLOW MOVERS. THIS WILL NEED TO BE WATCHED. MOST STORMS TO END BY MIDNIGHT AS WAVES EXIT CWA...BUT SOME STORMS COULD LINGER BEYOND MIDNIGHT IN NORTHEAST CORNER. THIS ALREADY MENTIONED IN FORECASTS. ON SUNDAY...LITTLE CHANGE IN OVERALL PATTERN AS UPPER RIDGE REMAINS SOUTH OF COLORADO WITH MODEST MID LEVEL SOUTHWEST FLOW ACROSS CWA. MODELS INDICATE THETA-E AXIS SHIFTS NEAR THE EASTERN COLORADO BORDER DURING THE AFTERNOON...WITH PRECIPITABLE WATER VALUES DECREASING TO AROUNND EIGHT TENTHS ALONG FRONT RANGE. FORECAST SOUNDINGS SHOW CAPES AROUND 1000 J/KG...WITH WEAK SHEAR. AIRMASS BECOMES UNSTABLE BY AFTERNOON. SHOULD SEE STORMS DEVELOP AGAIN...MAINLY ALONG FOOTHILLS AND ACROSS PLAINS. WITH LESS CAPE AND WEAK SHEAR SHOULD LIMIT THE SEVERE POTENTIAL. HOWEVER...MODELS STILL INDICATE SURFACE FRONT MOVING SOUTH ACROSS PLAINS AFTER 21Z...WHICH COULD FOCUS AID IN SEVERE POTENTIAL. TEMPERATURE AND THICKNESS PROGS SUGGES TEMPERATURES ACROSS PLAINS NEARING 90 DEGREES WITH 70S AND 80S IN MOUNTAINS. THIS NOTED BY LATEST GUIDANCE AND SEEMS REASONABLE. CURRENT TEMPERATURE GRIDS IN LINE AND LOOK ON TRACK. .LONG TERM...MODELS HAVE THE UPPER RIDGE CENTER SHIFTING SLOWLY WESTWARD SUNDAY NIGHT INTO MONDAY. MONDAY AFTERNOON AND NIGHT...A VIGOROUS UPPER TROUGH MOVES EASTWARD TO OUR NORTH. THE UPPER RIDGE IS FLATTENED QUITE A BIT AS A RESULT MONDAY AFTERNOON INTO TUESDAY NIGHT. THE FLOW ALOFT IS WEST-NORTHWESTERLY SUNDAY NIGHT INTO MONDAY...THEN DUE WESTERLY THROUGH MONDAY AFTERNOON...THEN WEST-SOUTHWESTERLY LATER MONDAY NIGHT THROUGH TUESDAY NIGHT. JET LEVEL SPEEDS ARE PRETTY BRISK...IT BEING MID JULY. THE QG VERTICAL VELOCITY FIELDS SHOW WEAK UPWARD VERTICAL VELOCITY FOR THE FORECAST AREA SUNDAY NIGHT INTO TUESDAY. THE BOUNDARY LAYER PROGGS SHOW A WEAK SURGE MOVING ACROSS THE PLAINS SUNDAY EVENING. MONDAY HAS SOUTH-SOUTHEASTERLY FLOW. NEAR TUESDAY DAWN...DOWNSLOPING NORTHWESTERLY FLOW AT THE SURFACE IS PROGGED WITH THE PASSAGE OF THE BOTTOM OF THE UPPER TROUGH AXIS. THERE IS MORE UPSLOPE PROGGED ON THE GFS FOR TUESDAY NIGHT. FOR MOISTURE...THERE IS FAIRLY DECENT AMOUNTS SUNDAY NIGHT THROUGH MONDAY EVENING. TUESDAY DRIES OUT SOMEWHAT. PRECIPITABLE WATER VALUES ARE IN THE 1.00 TO 1.20 INCH RANGE SUNDAY NIGHT...0.80 TO 1.00 INCH LATE DAY MONDAY...AND 0.60 TO 0.80 INCH LATE DAY TUESDAY. BOUNDARY LAYER DEW POINT TEMPERATURES ARE IN THE MID 50S TO MID 60S C SUNDAY NIGHT INTO EARLY MONDAY. BY MONDAY EVENING...THESE DEW POINTS ARE PUSHED EASTWARD TO THE FAR BORDER. THE WESTERN PLAINS HAVE 40S F READINGS THEN. ON TUESDAY... MID 30S TO MID 40S F COVER ALL THE PLAINS. THERE IS A DECENT THETA-E AXIS OVER MUCH OF THE FORECAST AREA SUNDAY NIGHT...AND OVER THE THE EASTERN AND SOUTHERN FORECAST AREA LATE DAY MONDAY...THEN NOT MUCH OF ONE ANYWHERE OVER THE FORECAST AREA TUESDAY. THERE IS PRETTY DECENT CAPE OVER THE PLAINS AND FOOTHILLS SUNDAY EVENING...EVEN A BIT MORE OVER ALL THE FORECAST AREA FOR LATE DAY MONDAY. BY LATE DAY TUESDAY...LOWER CAPE VALUES ARE RELEGATED TO THE JUST THE SOUTHERN FOOTHILLS...PALMER RIDGE...AND SOUTHERN HALF OF THE URBAN CORRIDOR. THE REST OF THE FORECAST AREA HAS NONE. LAPSE RATES ARE PRETTY STEEP SUNDAY EVENING AND LATE DAY MONDAY WITH THE USUAL WEAK MID LEVEL CAPPING. FOR LATE DAY TUESDAY...THIS CAP IS MORE PRONOUNCED. THE QPF FIELDS SHOW THE BEST AMOUNTS FOR THE FORECAST AREA SUNDAY EVENING...THERE IS LESS LATE DAY MONDAY...WITH THE NAM SHOWING MORE THAN THE GFS. ON TUESDAY...THERE IS JUST A BIT ON THE NAM ONLY. FOR POPS...WILL GO WITH 20-30%S SUNDAY EVENING...10-30%S LATE DAY MONDAY...10-20%S LATE DAY TUESDAY. HIGH TEMPERATURES ON MONDAY LOOK 1-2 C WARMER THEN SUNDAYS...WITH TUESDAYS...PROGGED 1-3 C COOLER. FOR THE LATER DAYS...WEDNESDAY THROUGH SATURDAY ...MODELS HAVE THE UPPER RIDGE CENTER SOUTH TO SOUTHWEST OF COLORADO THROUGH THE PERIOD. THE MOISTURE IS NOT GREAT AND TEMPERATURES LOOK AT A BIT ABOVE SEASONAL NORMALS. && .AVIATION...SCATTERED STORMS TO MOVE OFF FOOTHILLS ACROSS URBAN CORRIDOR THROUGH AROUND 04Z...WITH POTENTIAL TO AFFECT AREA AIRPORTS. STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40-50 KNOTS AND VERY LOW VISIBILITIES OF 1 MILE OR LESS IN HEAVY RAIN. EXPECTING VFR CONDITIONS AFTER 04Z AS POTENTIAL FOR FOG AND STRATUS TO BE WELL EAST OF AIRPORTS. CHANCE FOR STORMS AFTER 18Z SUNDAY...PRODUCING GUSTY WINDS AND BRIEF HEAVY RAIN. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. D-L/RJK
Hazardous weather outlook, Jul 11, 10:28 AM MDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1028 AM MDT SAT JUL 11 2009 COZ030>051-121200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1028 AM MDT SAT JUL 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND FOOTHILLS...SPREADING ACROSS THE PLAINS BY 2 PM. GIVEN STRONG INSTABILITY AND WIND SHEAR IN THE ATMOSPHERE...SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE ACROSS THE FRONT RANGE URBAN CORRIDOR AND EASTERN PLAINS WITH LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH AND VERY HEAVY RAIN. RAINFALL OF 1 TO 2 INCHES WILL BE POSSIBLE IN 30 MINUTES...PRODUCING SOME FLOODING ESPECIALLY IN URBAN AND LOW LYING AREAS. AN UPPER LEVEL DISTURBANCE COMBINED WITH DAYTIME HEATING AND ABUNDANT MOISTURE WILL CREATE THE CONDITIONS FAVORABLE FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS FOR MOST OF THE FORECAST AREA ON SUNDAY. THEN FOR ALL OF NEXT WEEK A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE IN THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 2 PM. D-L/RJK
In the hours before
Local storm report, Jul 11, 3:50 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
350 PM MDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 9 WNW RAMAH 39.17N 104.32W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 11, 4:16 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
416 PM MDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 4 WNW ELBERT 39.25N 104.59W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0347 PM HAIL 9 WNW RAMAH 39.17N 104.32W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 11, 4:20 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
420 PM MDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 4 WNW ELBERT 39.25N 104.59W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0408 PM HAIL 5 NW RAMAH 39.16N 104.24W
07/11/2009 M0.88 INCH ELBERT CO TRAINED SPOTTER
0347 PM HAIL 9 WNW RAMAH 39.17N 104.32W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 11, 4:52 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 1 N LINDON 39.74N 103.40W
07/11/2009 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0411 PM HAIL 4 WNW ELBERT 39.25N 104.59W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0408 PM HAIL 5 NW RAMAH 39.16N 104.24W
07/11/2009 M0.88 INCH ELBERT CO TRAINED SPOTTER
0347 PM HAIL 9 WNW RAMAH 39.17N 104.32W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, Jul 11, 5:39 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
539 PM MDT SAT JUL 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 4 SSE WOODLIN SCHOOL 39.74N 103.48W
07/11/2009 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0452 PM HAIL 1 N LINDON 39.74N 103.40W
07/11/2009 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0411 PM HAIL 4 WNW ELBERT 39.25N 104.59W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0408 PM HAIL 5 NW RAMAH 39.16N 104.24W
07/11/2009 M0.88 INCH ELBERT CO TRAINED SPOTTER
0347 PM HAIL 9 WNW RAMAH 39.17N 104.32W
07/11/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:37 PM MDT | Special Weather Statement | BOU | Douglas | 23 min |
| Jul 10, 8:26 PM MDT | Special Weather Statement | BOU | Elbert | 34 min |
| Jul 10, 8:38 PM MDT | Special Weather Statement | BOU | Broomfield | 37 min |
| Jul 10, 8:57 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 31 min |
| Jul 10, 9:00 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Jefferson | 90 min |
| Jul 10, 9:01 PM MDT | Areal Flood Advisory | BOU | Boulder, Broomfield | 89 min |
| Jul 10, 9:31 PM MDT | Special Weather Statement | BOU | Adams, Arapahoe | 29 min |
| Jul 10, 10:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 54 min |
| Jul 10, 10:56 PM MDT | Tornado Warning | BOU | Weld | 21 min |
| Jul 10, 11:02 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Jul 11, 3:35 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 40 min |
| Jul 11, 4:09 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 40 min |
| Jul 11, 4:15 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 27 min |
| Jul 11, 4:48 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 42 min |
| Jul 11, 5:06 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 39 min |
| Jul 11, 5:28 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 47 min |
| Jul 11, 5:30 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 60 min |
| Jul 11, 5:57 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 63 min |
| Jul 11, 5:59 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 22 min |
Nearby
Flash Flood Warnings in Colorado, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.